# SDR REXA2020012870060

- Difficulty date: January 7, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Pan
- Part number: BA670311501SB
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON LH DRAIN PAN OF FS 280 CROSS BEAM LBL 19. (TCI 53-10-219).                                                 
"SUMMARY OF NRC 00176 CORROSION LEVEL-2 : L/H DRAIN PAN OF FS 280 CROSS BEAM LBL 19. WAS REPLACED PER CRJ-900 SRM 51-42-10-001-001-#01       
"
